# SDR 2003FA0000701

- Difficulty date: July 2, 2003
- Submitted: July 15, 2003
- Operation: General aviation
- Aircraft: N2FJ
- Make and model: Piper PA-31T
- Aircraft serial: 31T7620050
- Engine: Pwa PT6A60A
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder
- Part time: 5,512 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RUDDER TORQUE TUBE WITH CORROSION ON TUBE AND SURROUNDING ALUMINUM RIB.  FOUND DURING INSPECTION IAW SB1105.  PROBABLE CAUSE IS DISSIMILAR METAL CORROSION.  CLOSERER INSPECTION DURING EVENT 1 INSPECTIONS.  REPAIRS REQUIRED REPLACEMENT OF THE TORQUE TUBE AND TWO RIBS.
